# SDR 2002FA0001154

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: General aviation
- Aircraft: N575ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496151
- Aircraft time: 49 hours
- Engine: Lyc O360*
- Engine time: 49 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 72057
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTING COMPRESSION TEST FOUND NR 4 CYLINDER COMPRESSION LOW.  REMOVED CYLINDER AND FOUND THE INTAKE VALVE SEAT HAD BEEN INSTALLED AND GROUND CROOKED AT THE FACTORY.  SEAT REINSTALLED AND GROUND CORRECTLY AND REINSTALLED ON THE ENGINE.
